Ask an expert
Question

14 Oct 2008

Multivitamins
I am a bit run down and so take a glass of Ensure SUPPLEMENT almost daily.
I recently added one tablet daily of FOODSTATE Multivitamin &  Mineral supplement to my diet.
I now find that I urinate excessively.
Is this normal?
Answer 189 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Multivitamins
Ensure or Foodstate should not cause excessive urinating. Ask your doctor to test your urine to see if there is any signs of sugar or protein in the urine, or if the urine is very diluted/concentrated. It may also have to do with how much fluid you take in per day?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20025 votes
Vote